# SDR IPXA2020033053680

- Difficulty date: March 16, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327073900000
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:300DAMAGED FLOOR BOARD 231GHFABBED PN 231GH FROM 502YN 40000 ISS-G BAT# 3525521 PER SREO A300-5320-40552
